# SDR FDEA202002140340

- Difficulty date: February 14, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 64,517 hours, 24,909 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 834503
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R EMERG DOOR EIACS MESSAGE AT FL 370 30 MIN AFTER                                 TAKEOFF.LIGHT EXTINGUISHED IN DESCENT WHEN GOING                                  BELOW FL200.                                                                                    SPLICED IN NEW SENSOR S10092 AS PER B757 WDM                                      57-71-21 AND BOEING SWPM. SENSOR STILL NEEDS TO BE                                MOUNTED AND ADJUSTED AND OPS CHECK PERFORMED.   PREFORMED ADJUSTMENT AND TEST OF RIGHT R-3 DOOR                                   SENSOR AMM 52-71-00-5. PREFORMED SYSTEM TEST ON #3                                DOOR WARNING SYSTEM AMM TASK 52-71-00-735-053. OPS                                CHECK GOOD
